# SDR SWI202402200120

- Difficulty date: September 19, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1108-1126
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA71947-670-53-61-1929 748SK MXCODEID57790-PR - AFT FUSELAGE DENT #1, BETWEEN FS 1108.00 AND FS 1126.00 AND BETWEEN STR 14L AND 15L HAS A SCRATCH IN IT. MEASUREMENT OF 0.001" DEEP AND 0.38"L. COMPLIED WITH REO 670-53-61-1929. PERMANENT REPAIR DUE IN 6000 FH. DUE BY TAT 50557.3, PART NUMBER:   - , SERIAL NUMBER: 10203, POSITION:    (C-CHECK RO 2/18/2024)   PERFORMED A CUT OUT REPAIR AND DOUBLER OF THE DAMAGE PER SRM 53-00-01-201-008-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
